# SDR UPS98827323

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3754473501
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON 31L SPLICE FITTING CRACKED FS 380-400.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20.
